# SDR ASAA2018052224744

- Difficulty date: May 22, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 18,280 hours, 6,045 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN RECALL FOR MASTER CAUTION SYSTEM IS PRESSED, AIR COND IS ILLUMINATED WITH A ZONE TEMP LIGHT FOR THE FWD CAB. LIGHTS EXTINGUISH WHEN MASTER CAUTION SYSTEM IS RESET. GROUNDED - YES. FWD CAB ZONE TEMP OPS CHECK GOOD IAW FIM 21-62 TASK 843.
